# SDR UIEA2021061601362

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,201 hours
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT WHEN TRYING TO START APU AFTER LANDING( PERFORMED APU BITE PROCEDURE IAW FIM TASK 49-11 FT 987, LOW OIL PRESSURE FAULT, FOUND APU OIL LOW, SERVICED TO FULL IAW AMM 12-13-04, PERFORMED OPS CHECK OF APU 3X TIMES IAW AMM 49-11-00, OPS CHECK GOOD, APU HRS @ 1407.4 @ APU SERVICING )
